# SDR DALA2019022801285

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 70,234 hours, 50,853 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DEBRIS DEFLECTOR LEFT AND RIGHT AFT NOSE DEBRIS DEFLECTOR MISSING. REPLACED SPRAY DEFLECTOR LT AND RT AFT DEFLECTORS PER AMM 32-20. (LP0956812)
